Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Recurring symptoms of erectile dysfunction post months of bilateral varicocelectomy. Advise?

Hi, I had a bilateral Varicocelectomy 5 months back, I had low testosterone and low sperm count and motility . I also had difficulty in maintaining an erection . A month after surgery I was able to have a normal erection and was able to maintain the erection throughout sex. Now suddenly after 5 months I seem to have the same problem in maintaining an erection.I haven t tested my testosterone or sperm count yet after surgery. Please help and advise.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Urologist 's  Response
Jul 2016
Thanks for your query.You have undergone surgery for varicocelectomy 5 months back and you had normal erection after the surgery Now you have noticed erectile dysfunction Please note that this is not related to the surgery.Please check your serum Testosterone level and if found bellow normal take medication to raise the same.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor